# SDR R61A201405060652

- Difficulty date: May 6, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 16,887 hours, 13,315 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066533001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT FRAME FORWARD OF WASTE BOX AND FRONT SIDE OF WASTE BOX IS CORRODED.  MX R & R SHEAR TIE BETWEEN 27R, 26R IAW SRM 51-41-01,51-41-02.  MAJOR REPAIR
